# SDR SWAA2019060333309

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,908 hours, 41,308 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Ground Spoiler
- Component: Ground Spoiler
- Component part number: 113A41002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #12 SPOILER DEBONDED AT 14.5" FROM INBOARD EDGE AND 9" FROM LEADING EDGE. / R&R #12 OUTBOARD GROUND SPOILER PER AMM.
